MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on unspecified date in (b)(6) 2026, involving a microclave¿ clear neutral connector.It was reported that a clave was leaking fentanyl.It was reported that the patient was on multiple iv drips.Additionally, per bedside rn, the clave found leaking, patient wet, drips not infusing.The event occurred in the hospital.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation- it has been requested.The investigation is pending.
 
Additional Manufacturer Narrative
Complaint of leaks on item mc100 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) review couldn't be performed due to the lot number for this complaint was unknown.D9 - device available for evaluation: no.

Brand Name
MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24587448
Report Number9617594-2026-00260
Device Sequence Number20227055
Product Code FPA
UDI-Device Identifier00887709037151
UDI-Public(01)00887709037151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, MFR UNK.
Patient Age6 YR
Patient SexMale